# SDR 2013FA0000122

- Difficulty date: February 22, 2013
- Submitted: February 22, 2013
- Operation: General aviation
- Aircraft: N809SR
- Make and model: Cirrus SR22
- Aircraft serial: 2129
- Aircraft time: 344 hours
- System (JASC): 2400 · Electrical Power System
- Part: Thru Bolt
- Condition: Broken
- Location: Alternator
- Part time: 247 hours
- Component: Mount Bracket
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRU BOLT ON ALTERNATOR BROKE, ALTERNATOR MOUNTING BRACKET DAMAGED BY BOLT.
